Please disable your Ad Blocker to better interact with this website.

-->

Despite Being Laughably Debunked, Dept Releases Video of Cop ‘Almost Dying’ From Touching Fentanyl With Gloves On

Written by:

Published on: December 19, 2022

Though fentanyl is certainly dangerous, unless the police officer ate it, snorted it, or injected it, her collapse was either faked or completely unrelated.

In case you’ve been completely in the dark for the last decade, you’ve likely noticed that the United States is currently in the midst of an opioid crisis. This crisis knows no demographic, no race, no gender, no age limit, and no occupation—it hits them all. Due to the government-imposed lockdowns, 2021 marked the deadliest year in history for fatal drug overdoses with fentanyl claiming the lives of countless individuals.

Because the state enforces a drug war that outlaws far safer alternatives, fentanyl has grabbed a large portion of the illegal drug market and these synthetic opioids that are extremely dangerous are flooding the streets. Make no mistake, fentanyl is dangerous and kills people by the thousands but the government’s response to it is causing far more harm than good.

Instead of realizing the dangers brought on by enforcing a war on drugs which has led to the thriving illicit fentanyl market, much of law enforcement resorts to violence, fear tactics and propaganda to scare people into compliance unsuccessfully. A video was released this week by the Tavares Police Department and it is nothing short of “scary propaganda.”

According to Tavares police detective Courtney Sullivan, officer Courtney Bannick was searching a passenger during a traffic stop when she found “narcotics” rolled up in a dollar bill.

“She just barely opened it and saw that it was narcotics. Closed it quickly,” Sullivan said.

Bannick was wearing gloves and none of it got on her skin — even though it wouldn’t have done anything if it did. Bannick went on to arrest the passenger and as she was bringing them to jail, she reportedly started to have trouble breathing.

“Next thing you know, she was trying to speak on the radio and you could hear in the radio traffic almost like she was choking,” Sullivan recalled.

Officers are seen on body camera helping Bannick out of her car and administering several doses of Narcan, none of which had the effect they have on actual overdose victims. She was then taken to the hospital and treated for whatever actually caused her to begin choking.

Despite clear and settled science on the issue, the department released the subsequent video and dozens of media outlets have since picked it up and have been spreading it around. The department has not released the toxicology reports, nor what the hospital said was the reason for Bannick’s episode.

“Officer Bannick really wants others to take away that this drug is dangerous. It’s dangerous for not only yourself but others around you. Something as simple as the wind could expose you and just like that, your life could end,” Sullivan said.

While it is certainly true that fentanyl is extremely dangerous, simply being near it or even touching it, cannot hurt you. It has to be ingested.

In reality, where the Free Thought Project chooses to live, it is not possible to overdose from coming in contact with the drug without actually ingesting it. It is not absorbed through the skin nor does it have deadly “fumes” that float through the wind as detective Sullivan claimed to the media.

Though fentanyl is certainly dangerous, unless the Tavares police officer ate it, snorted it, or injected it, her collapse was either faked or completely unrelated.

But don’t take our word for it, listen to Dr. Ryan Marino, MD Medical Toxicologist, Addiction Medicine Specialist and Emergency Physician Assistant Professor at Case Western Reserve University School of Medicine, who has called out reports like this before.

“Despite anecdotal reports from nonmedical sources about overdose from ‘exposure’ to fentanyl, it is not possible to overdose on fentanyl or fentanyl analogues through accidental skin contact or from close proximity alone. Fentanyl and fentanyl analogues do not readily cross the skin barrier and do not aerosolize well. The only way to overdose on these substances is from injecting, snorting, or otherwise ingesting them, or in the case of the fentanyl patch, from mixing with an absorbable solvent and applying very large quantities for very long durations of time,” he said.

“This misinformation not only hinders appropriate responses to people who use drugs and resuscitations of people experiencing true overdose, but also worsens the stigma faced by people with substance use disorders and has been used to increase criminalization of this already vulnerable group. The fear and worry generated by these reports, too, is likely causing the symptoms of anxiety and panic that people are experiencing in these events.”

Sadly, even though more and more people are realizing that prohibition has only served to worsen America’s drug problem, the police state appears to be the only answer from government. When watching the video above and realizing that these people may actually believe the horse manure coming from their mouths, it is no surprise that this public health crisis continues to be “treated” with the barrel of a gun.

Article posted with permission from Matt Agorist

Become an insider!

Sign up to get breaking alerts from Sons of Liberty Media.

Don't forget to like SonsOfLibertyMedia.com on Facebook and Twitter.
The opinions expressed in each article are the opinions of the author alone and do not necessarily reflect those of SonsOfLibertyMedia.com.

Trending on The Sons of Liberty Media

Newsletter SignupStay up to date on the latest news: Sign up for the Sons of Liberty newsletter!

Stay up to date on the latest news: Sign up for the Sons of Liberty newsletter!